UNIGE document Scientific Article
previous document  unige:41792  next document
add to browser collection
Title

Quasi indirect inference for diffusion processes

Authors
Broze, Laurence
Zakoïan, Jean-Michel
Published in Econometric Theory. 1998, vol. 14, no. 2, p. 161-186
Identifiers
Full text
Article (Published version) (202 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: https://ideas.repec.org/p/cor/louvrp/-1327.html
Structures
Citation
(ISO format)
SCAILLET, Olivier, BROZE, Laurence, ZAKOÏAN, Jean-Michel. Quasi indirect inference for diffusion processes. In: Econometric Theory, 1998, vol. 14, n° 2, p. 161-186. https://archive-ouverte.unige.ch/unige:41792

166 hits

0 download

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :